| Model Number |
02-022-35-5011 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation, a patient underwent left knee replacement on (b)(6) 2017.They then had left knee revision on (b)(6) 2023, approximately 5 years 5 months after their initial procedure.The reason for revision has not been provided.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
Pending investigation.D10.Concomitants: 4824068 201-78-18 - holding pin headless no ribs w/30 deg pt 4 pack.4828267 02-022-45-5040 - truliant tib fit tray cem sz 5f / 4t.4922717 200-07-32 - advanced patella 32mm 3 peg implant.4941895 02-020-11-0250 - truliant ps cem fem ps cem left sz 5.4944201 521-78-23 - threaded pin size 2.3 collared 2pk.5010613 201-78-15 - holding pin mini sharp point 4 pk.
Additional Manufacturer Narrative
Additional information- upon investigation this is found to be a duplicate complaint, all information will continue to be reported under mfr# 1038671-2023-00240.